# SDR DL72S960848

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK IN NR 2 ENG INLET OUTER SKIN LT SIDE 8 O'CLOCK POSITION APPROX 36 INCHES AFT OF L/E.  INSTALLED DOUBLER PER SRM 55-30-0.
